# SDR CALA2016100500723

- Difficulty date: October 5, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 84,317 hours, 11,369 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 32500701
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  UNABLE TO PRESSURIZE AIRCRAFT. OUTFLOW VALVE AFT EICAS ADVISORY AUTO CONTROL ON AFT OUTFLOW VALVE FAILED OR MANUAL MODE FOR AFT OUTFLOW VALVE SELECTED. ACP WIRING CHECKS PER FIM 21-31 TASKS 811 AND 814. NO DISCRE PANCIES NOTED. CHECKED WIRING FOR OBVIOUS DEFECTS AROUND OUTFLOW VALVE. ALSO MEGGED WIRING ARINC 429 FROM DM21313F TO DM36111AB, NO DEFECTS NOTED. REPLACED AFT OUTFLOW VALVE SWITCH ON P5 OVRHD PNL.  DUE TO HISTORY REPLCED AFT CABIN OUTFLOW VALVE. ACP SYSTEM TEST OK PER AMM 21-31-03. RESTORED AIRCRAFT TO NORMAL.
